# SDR 95ZZZX6009

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4648L
- Make and model: Cessna 152
- Aircraft serial: 15284205
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 73806P
- Condition: Damaged
- Location: Nr 1-4 Exhaust
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, A SMALL DENT IN NR 1 AND NR 4 EXHAUST PUSH ROD SHROUDS WAS DETECTED.  THEY SEEMED TO BE LEAKING OIL.  A FURTHER INSPECTION OF THE PUSH RODS REVEALED A VERY DEEP GROOVE OR CHANNEL WORN INTO THEM WHERE THE DENT IN THE SHROUD WAS LOCATED.  REPLACED ALL PUSH RODS IN NR 1 AND NR 4 CYLINDERS ALONG WITH THE RESPECTIVE SHROUDS.  SUSPECT NR 1 EXHAUST PUSH ROD HAD DAMAGE CAUSED BY A ROCK KICKED UP BY THE PROPELLER.
